# SDR SWAA2021021542053

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 273A911245
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INTERCOSTAL ATTACH TAB IS CRACKED (273A9112-45) BS692 RBL24 WL204. / REMOVED AND REPLACED INTERCOSTAL ATTACH TAB P/N 273A9112-45; BS692; RBL24 WL204 PER B737 SRM 51-40-02-OG-0 AND BOEING DWG 273A9110. FABRICATED FROM BAC1490-2782-7075-0 PER BOEING DWG 273A9112; RECEIVED PART HEAT TREATED TO T73 CONDITION FROM OSS P.O. #812834-SWA
